Per citar aquest document: http://ddd.uab.cat/record/38821
Syzygies of modules and applications to propagation of regularity phenomena.
Meriland, A.
Struppa, D. C.

Data: 1990
Resum: Propagation of regularity is considered for solutions of rectangular systems of infinite order partial differential equations (resp. convolution equations) in spaces of hyperfunctions (resp. C∞ functions and distributions). Known results of this kind are recovered as particular cases, when finite order partial differential equations are considered.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 2 (1990) p. 349-377, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_34290_15


29 p, 769.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-13, darrera modificació el 2016-06-11



   Favorit i Compartir